# SDR ASAA2017020919770

- Difficulty date: February 9, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 11,967 hours, 3,949 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Condition: Pulled
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A NR 2 ENGINE INLET AND FAN BLADE INSPECTION IAW T/C 78472000,  FOUND THE NR 1 FAN DUCT PANEL WITH A FASTENER PULLED THRU.  ACFT GROUNDED.  REMOVED AND REPLACED THE  DAMAGED KEY LOCK INSERT AT THE NR 2 ENGINE INLET, NR 1 FAN DUCT PANEL FASTENER LOCATION OUTBOARD AFT IAW SPM 70-42-13-350-014.  INSTALLED FAN DUCT PANEL IAW  AMM 72-23-07-400-801-F00.
